The Stacks Project


Bibliography item: olsson_homstacks

authorOlsson, Martin Christian
title$\underline {\rm Hom}$-stacks and restriction of scalars
year2006
typearticle
issn0012-7094
journalDuke Math. J.
number1
volume134
pages139–164
codenDUMJAO
fjournalDuke Mathematical Journal

BibTeX code

You can use the following code to cite this item yourself.

@article{olsson_homstacks,
  author = {Olsson, Martin Christian},
  title = {{$\underline {\rm Hom}$}-stacks and restriction of scalars},
  year = {2006},
  issn = {0012-7094},
  journal = {Duke Math. J.},
  number = {1},
  volume = {134},
  pages = {139--164},
  coden = {DUMJAO},
  fjournal = {Duke Mathematical Journal},
}